For the past 5 years, I have had on and off again abdominal cramps and bloating. Through a series of visits to my doctor, we determined that I have elevated levels of lipase. I am no lower than 280 and as high as 480. I am 42 years old, very active, mid stress level job, do not drink or smoke. I had an ultrasound and CT scan and pancreas, liver, gallbladder - all look normal. I took everything out of my diet - gluten free, lactose free, sugar free, etc. and slowly introduced those items back in to see if I was allergic and no results from that either. My abdominal cramps come and go. Sometimes I have them for two or three days and then nothing for months. The only thing consistent is my high levels of lipase. Interesting to note, I have very low levels of LDL and always have had lower levels. Do you have any thoughts as to what could cause or be affecting my high lipase levels? No one in my family has these levels and no family history of liver, pancreatic or gallbladder diseases or cancers.
ya,sounds like autoamune pancreatitis,,,,but i think there is more then just the pancreas that can cause high levels of lipase isnt there?,,,,liver issues or something,,,its all tied together,but maby not pancreas,please let us know
usualy lipse levels will be high during an attack" but not all the time.
..if the culprit is the pancreas,at least thats how pancreatitis usualy presents itslef,,,,i have seen people with pancreatitis have no elevated amalayes/lipase at all,untill they had an attack,,,and they returned right after it was over,,,so constant elevated levels could be more then just pancreas issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.